# SDR IPXA09156482

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327078400500
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS 12 RT FLOOR PANEL DAMAGED REF D398771.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-C.
